Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Iwas put on2heart medications wendsday. I started. Itching within 4hrs.

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1393 Questions
Question
Iwas put on2heart medications wendsday. I started. Itching within 4hrs. Iwent to a er last &they were only lnsterested in my heart. They did not do anything for the itching. Went to see my Dr.today same thing he told me to stop the digoxin & to continue the diltiazem I am itching from my head to my feet.do you have any suggestions z?
Fri, 2 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Bhanu Partap 46 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am

After going through the medical details provided by you I understand your concern and I would like to suggest you that as your doctor is not in the favour of altering your medicine which means the benefits of having these meds are more.

I would like to suggest you to take some antihistaminic like Cetrizine 5mg at bed time for a couple of days to combat this itching. Hopefully it will settle the problem.

But if still that doesn't work and itching persist then we have to switch to some other medicine.

I hope this information will be helpful.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor